| Model Number |
305C25 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Non specific EKG/ECG Changes (1817); Heart Block (4444)
| Date of Event |
07/02/2008
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 310c29 (); product type: 0195-heart valves; implant date (b)(6) 2008 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 10 months post implant post implant of this 25mm aortic bioprosthetic valve, a permanent pacemaker was implanted.The reason for the pacemaker was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: b.2: outcome attributed to adverse event b.5: event description h.6: coding medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported the reason for permanent pacemaker implant as complete heart block.No additional adverse patient effects were reported.